Alert archive / Missouri / Flash Flood Warnings in 2024

Flash Flood Warning 43, NWS Springfield, MO

June 8, 20247 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jun 8, 2024, 9:00 PM CDT for 7 counties in Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2024, 9:00 PM CDT (02:00 UTC)
Expired
Jun 9, 2024, 3:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Dade County, MO, Dallas County, MO, Greene County, MO, Laclede County, MO, Polk County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 21 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 10:01 PM CDTFLASH FLOOD5 Ne Ebenezer, MOHighway CC at the North Dry Sac River was flooded and impassable due to heavy rain fall.
Jun 8, 10:19 PM CDTFLASH FLOOD2 Nne Fordland, MOPanther Creek bridge is closed as water from Panther Creek was flowing over the bridge.
Jun 9, 3:02 AM CDTFLASH FLOOD4 Sse Fordland, MOState Highway Z is closed due to flooding of Finley Creek.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 61 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2715 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2715 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
1.2
Supercell composite
10.3

Open this sounding in Storm Lab

The text

As transmitted.

215 
WGUS53 KSGF 090200
FFWSGF
MOC057-059-077-105-167-225-229-090800-
/O.NEW.KSGF.FF.W.0043.240609T0200Z-240609T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
900 PM CDT Sat Jun 8 2024

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Eastern Dade County in southwestern Missouri...
  Southern Dallas County in southwestern Missouri...
  Greene County in southwestern Missouri...
  Southwestern Laclede County in southwestern Missouri...
  Southern Polk County in southwestern Missouri...
  Webster County in southwestern Missouri...
  Western Wright County in southwestern Missouri...

* Until 300 AM CDT.

* At 900 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Springfield, Marshfield, Strafford, Greenfield, Willard, 
  Rogersville, Seymour, Ash Grove, Fair Grove, Mansfield, Fordland, 
  Conway, Walnut Grove, Pleasant Hope, Hartville, Niangua, 
  Morrisville, Everton, Diggins, Duncan, Dadeville, South 
  Greenfield, Aldrich, Arcola, Bassville, Olive, Elkland, Northview, 
  Turners, March, Ebenezer, Charity, Glidewell, Brighton, Sacville, 
  Cave Springs, Bois D'arc, Rader, Eudora and Odin.

This includes the following low water crossings...
  Woods Fork Gasconade River at Rippee Ford Road, Osage Fork at 
  Auburn Road, Osage Fork at Highway J, Asher Creek at 560 Road, 
  James River at Bell Ford Road, Sons Creek at County Road 113 and 
  Wolf Creek at Highway AB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3758 9393 3755 9301 3748 9250 3706 9247
      3709 9308 3739 9393

FLASH FLOOD...RADAR INDICATED

$$

JSS
1 follow-up statement
618 
WGUS73 KSGF 090454
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
1154 PM CDT Sat Jun 8 2024

MOC057-059-077-105-167-225-229-090800-
/O.CON.KSGF.FF.W.0043.000000T0000Z-240609T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dade MO-Dallas MO-Greene MO-Laclede MO-Polk MO-Webster MO-Wright
MO-
1154 PM CDT Sat Jun 8 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 AM CDT SUNDAY FOR 
EASTERN DADE, SOUTHERN DALLAS, GREENE, SOUTHWESTERN LACLEDE, 
SOUTHERN POLK, WEBSTER AND WESTERN WRIGHT COUNTIES...

At 1154 PM CDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 1 and 4 inches of rain 
have fallen. The expected rainfall rate is 0.5 to 1.5 inches in 1 
hour. Flash flooding is already occurring. Significant additional 
rainfall is expected tonight into Sunday morning.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Springfield, Marshfield, Strafford, Greenfield, Willard, 
  Rogersville, Seymour, Ash Grove, Fair Grove, Mansfield, Fordland, 
  Conway, Walnut Grove, Pleasant Hope, Hartville, Niangua, 
  Morrisville, Everton, Diggins, Duncan, Dadeville, South 
  Greenfield, Aldrich, Arcola, Bassville, Olive, Elkland, Northview, 
  Turners, March, Ebenezer, Charity, Glidewell, Brighton, Sacville, 
  Cave Springs, Bois D'arc, Rader, Eudora and Odin.

This includes the following low water crossings...
  Wolf Creek at Highway AB, Asher Creek at 560 Road, Sons Creek at 
  County Road 113, Osage Fork at Auburn Road, Osage Fork at Highway 
  J, Woods Fork Gasconade River at Rippee Ford Road and James River 
  at Bell Ford Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3758 9393 3755 9301 3748 9250 3706 9247
      3709 9308 3739 9393

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1.5 INCHES IN 1 HOUR

$$

WFO SGF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 6:53 PM CDT, 2 hours 7 minutes earlier. Its key messages:

  • A few scattered storms this afternoon. Strong to severe storms possible this evening and tonight. Good chance for heavy rain and flooding to occur tonight with many locations expected to receive 1 to 3 inches of rain. Pockets of repeated heavy rain may lead to some amounts of 5 to 7 inches of rain and flash flooding.
  • A cooler than average start to next week with highs Monday and Tuesday in the middle 70s.
Area forecast discussion, Jun 8, 6:53 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
653 PM CDT Sat Jun 8 2024

.KEY MESSAGES...

- A few scattered storms this afternoon. Strong to severe storms
  possible this evening and tonight. Good chance for heavy rain
  and flooding to occur tonight with many locations expected to
  receive 1 to 3 inches of rain. Pockets of repeated heavy rain
  may lead to some amounts of 5 to 7 inches of rain and flash
  flooding.

- A cooler than average start to next week with highs Monday and
  Tuesday in the middle 70s.

&&

.SHORT TERM /THROUGH SUNDAY/...
Issued at 204 PM CDT Sat Jun 8 2024

Synoptic overview and current conditions: Water vapor imagery
and upper level analysis show a fairly zonal pattern across the
CONUS with the main jet energy along the northern tier states.
Some low level jet energy was from the southwest to northeast
across southern Missouri. Precipitable water values from the 12z
SGF sounding were 1.85" which eclipses the daily max
climatologically. MCS remnant clouds cleared out this morning
and we've been seeing some cumulus develop as the air becomes
unstable across the area this afternoon. Temperatures in the low
to mid 80s and dew points in the upper 60s to mid 70s were
yielding surface based CAPE values in the 1000-3500 j/kg range.

Rest of the afternoon and tonight: A surface boundary was
shifting into the area from the southwest and is expected to
become fairly stationary over the area tonight. PW values are
expected to remain very high over the area in the 1.8 to 2.2"
range. A few scattered storms may develop during the afternoon
and may be strong to severe with hail to the size of ping pongs
and wind gusts up to 60 mph. More numerous storms are then
expected this evening into the overnight with the same severe
weather risk along with widespread heavy rain. The best chances
for the heaviest rain will be along and north of the frontal
boundary roughly in a wide corridor from Nevada to Springfield
to Eminence. Repeated thunderstorms with heavy rain within this
corridor are expected tonight with widespread 1 to 3 inches of
rain. Some localized areas of 5 to 7 inches of rain can not be
ruled out which will likely lead to flash flooding. A flood
watch is in effect for the entire area through Sunday afternoon.

Sunday: Thunderstorms with heavy rain will be ongoing Sunday
morning along with likely flash flooding where the storms
trained across the same locations. The overall trend will be to
shift south into southern Missouri and eventually out of the
area with less coverage during the afternoon hours and mainly
over the south. The cloud cover and rain will keep temperatures
cooler on Sunday with highs generally in the 70s.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Issued at 204 PM CDT Sat Jun 8 2024

Early next week: We'll be on the western edge of the upper level
trough with northerly flow that will bring a strong area of
surface high pressure into the area. This will force the higher
dew points and temperatures to the south and should keep the
rain chances out of the area, while bringing a cooler and drier
air mass to the region for the beginning of next week. Highs
will generally be in the 70s on Monday and Monday night with
lows in the 50s.

Tuesday: The high pressure system will begin to shift to the
east and we will start to see some return moisture beginning to
creep back into the western CWA. An upper shortwave will dive
southeast and potentially clip our southwest CWA, so we have
some low pops (15-25%).

Wed - Fri: Moisture will continue to increase over the area
along with afternoon/evening instability so low pops will be in
the forecast on a daily basis. The main upper level support will
be well to the north of the area during this period, so
widespread severe storms are not expected at this time.

&&

.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 652 PM CDT Sat Jun 8 2024

Storms have started to develop across central Missouri early
this evening. These storms will continue to develop and move
south through the area this evening. Additional storms have
developed across western Kansas and will continue to move east
and will move across the area tonight into Sunday. Showers and
storms will impact portions of the area into Sunday morning
before moving out of the entire area. MVFR to IFR conditions
will be possible with the storms.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch through Sunday afternoon for KSZ073-097-101.
MO...Flood Watch through Sunday afternoon for MOZ055>058-066>071-
     077>083-088>098-101>106.

&&

SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Wise
Hazardous weather outlook, Jun 8, 7:02 PM CDT, 1 hour 58 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
702 PM CDT Sat Jun 8 2024

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-100015-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
702 PM CDT Sat Jun 8 2024

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Slight hail risk.
  Slight thunderstorm wind damage risk.
  Significant lightning risk.
  Significant excessive rainfall risk

DISCUSSION...

Scattered thunderstorms have develop across portions of central
Missouri early this evening. These storms will continue to develop
and slowly move south through the evening hours across the area.
The strongest storms will have the potential of hail up to the
size of tennis balls and damaging wind gusts up to 60 mph.

Coverage of thunderstorms is then expected to increase tonight
with increasing potential for heavy rainfall and flash flooding.
Rainfall amounts of 2 to 3 inches are expected across portions of
the Missouri Ozarks and southeastern Kansas with localized
amounts of 5 to 7 inches.

While the exact location of the heaviest rain axis remains
uncertain at this time, the most likely broad corridor of heavy
rain will be centered from Nevada to Springfield to Eminence.

A Flood Watch is in effect for the entire area from 7 PM Saturday
to 1 PM Sunday.

The potential for severe storms will also continue into late
tonight with hail to the size of half dollars and damaging wind
gusts to 60 mph being the primary potential severe weather
hazards with the overnight hours. The main threat for damaging
wind gusts would come with any storms that form into line
segments.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The potential for thunderstorms will continue into Sunday with
the primary potential hazard being cloud to ground lightning.
Residual flooding may also be ongoing.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening into tonight across
portions of the area.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

In the hours before

Local storm report, Jun 8, 6:54 PM CDT, 2 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
654 PM CDT Sat Jun 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     Hail             2 SSE Hermitage         37.91N 93.31W
06/08/2024  E0.88 Inch       Hickory            MO   Public

&&

FEH
Local storm report, Jun 8, 6:59 PM CDT, 2 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Springfield MO
659 PM CDT Sat Jun 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     Hail             3 NE Nemo               37.91N 93.23W
06/08/2024  E1.25 Inch       Hickory            MO   Public

            Hail from quarters to Half Dollar size.

&&

FEH
Local storm report, Jun 8, 7:01 PM CDT, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
701 PM CDT Sat Jun 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     Hail             3 S Goodson             37.66N 93.25W
06/08/2024  E1.00 Inch       Polk               MO   Public

&&

FEH
Local storm report, Jun 8, 7:15 PM CDT, 1 hour 45 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
715 PM CDT Sat Jun 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     Hail             Nemo                    37.88N 93.26W
06/08/2024  E1.50 Inch       Hickory            MO   Public

&&

FEH
Local storm report, Jun 8, 8:22 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
822 PM CDT Sat Jun 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     Hail             2 SW Bassville          37.32N 93.16W
06/08/2024  M1.00 Inch       Greene             MO   Storm Chaser

&&

EW
Local storm report, Jun 8, 8:39 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
839 PM CDT Sat Jun 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     Hail             1 NW Northview          37.30N 93.02W
06/08/2024  E1.00 Inch       Webster            MO   Public

&&

FEH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:16 PM CDTSevere Thunderstorm WarningSGFDent, Texas29 min
Jun 8, 7:23 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster14 min
Jun 8, 7:27 PM CDTSevere Thunderstorm WarningSGFDallas, Polk33 min
Jun 8, 7:35 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas25 min
Jun 8, 7:50 PM CDTSevere Thunderstorm WarningSGFTexas40 min
Jun 8, 7:54 PM CDTSevere Thunderstorm WarningSGFGreene, Webster51 min
Jun 8, 7:56 PM CDTSevere Thunderstorm WarningSGFDallas, Polk, Webster49 min
Jun 8, 8:13 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk32 min
Jun 8, 8:24 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Texas, Wright51 min
Jun 8, 8:30 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFShannon, Texas45 min
Jun 8, 8:41 PM CDTFlash Flood WarningSGFTexas, Wright6 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFVernon5 days
Jun 8, 8:52 PM CDTRiver Flood WarningSGFCedar71 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFVernon4 days
Jun 8, 8:52 PM CDTRiver Flood WarningSGFPulaski61 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFLaclede65 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFPhelps4 days
Jun 8, 9:04 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Webster26 min
Jun 8, 9:10 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Howell, Texas50 min
Jun 8, 9:12 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon48 min
Jun 8, 9:29 PM CDTSevere Thunderstorm WarningSGFGreene31 min
Jun 8, 9:31 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper29 min
Jun 8, 9:34 PM CDTSevere Thunderstorm WarningSGFDouglas26 min
Jun 8, 9:43 PM CDTSevere Thunderstorm WarningSGFDouglas32 min
Jun 8, 9:47 PM CDTSevere Thunderstorm WarningSGFOregon28 min
Jun 8, 9:52 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Howell, Ozark38 min
Jun 8, 9:53 PM CDTFlash Flood WarningSGFDouglas, Howell, Wright6 hr
Jun 8, 10:04 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Oregon, Ozark, Shannon41 min
Jun 8, 10:52 PM CDTFlash Flood Warning Considerable damage threatSGFGreene6 hr
Jun 8, 11:02 PM CDTFlash Flood WarningSGFHowell, Oregon, Ozark4 hr
Jun 8, 11:16 PM CDTSevere Thunderstorm WarningSGFChristian, Stone29 min
Jun 8, 11:32 PM CDTFlash Flood WarningSGFGreene6 hr
Jun 8, 11:32 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster28 min
Jun 8, 11:45 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney30 min
Jun 8, 11:56 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark34 min
Jun 9, 12:06 AM CDTSevere Thunderstorm WarningSGFTexas, Wright24 min
Jun 9, 12:08 AM CDTFlash Flood WarningSGFChristian6 hr
Jun 9, 12:09 AM CDTSevere Thunderstorm WarningSGFOzark36 min
Jun 9, 12:27 AM CDTSevere Thunderstorm WarningSGFChristian, Lawrence, Stone48 min
Jun 9, 12:44 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark31 min
Jun 9, 12:58 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon47 min
Jun 9, 1:19 AM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski, Texas, Wright41 min
Jun 9, 1:47 AM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Hickory, Polk, St. Clair and 1 more8 hr
Jun 9, 1:49 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFBenton, Hickory, St. Clair41 min
Jun 9, 2:02 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFLaclede, Phelps, Pulaski, Texas43 min
Jun 9, 2:07 AM CDTAreal Flood WarningSGFChristian, Douglas, Howell, Oregon, Ozark, Shannon29 hr
Jun 9, 2:12 AM CDTAreal Flood WarningSGFBarton, Cedar, Dade, Dallas, Greene, Polk and 4 more29 hr
Jun 9, 2:15 AM CDTSevere Thunderstorm WarningSGFCedar, Dade45 min
Jun 9, 2:21 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Morgan39 min
Jun 9, 2:26 AM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski49 min
Jun 9, 2:39 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk33 min
Jun 9, 2:46 AM CDTSevere Thunderstorm WarningSGFPhelps29 min
Jun 9, 2:49 AM CDTFlash Flood WarningSGFBenton, Camden, Hickory, Morgan6 hr
Jun 9, 2:53 AM CDTSevere Thunderstorm WarningSGFCedar, Polk, St. Clair, Vernon36 min
Jun 9, 2:57 AM CDTFlash Flood WarningSGFGreene, Webster2 hr
Jun 9, 2:57 AM CDTSevere Thunderstorm WarningSGFDent, Texas33 min
Jun 9, 4:21 AM CDTAreal Flood WarningSGFCamden, Dallas, Dent, Laclede, Maries, Miller and 4 more27 hr
Jun 9, 4:29 AM CDTFlash Flood WarningSGFDallas, Greene, Laclede, Polk, Texas, Webster and 1 more8 hr
Jun 9, 4:49 AM CDTFlash Flood Warning Considerable damage threatSGFCedar, Hickory, Polk, St. Clair, Vernon8 hr
Jun 9, 4:54 AM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon8 hr
Jun 9, 5:09 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Lawrence, Polk51 min
Jun 9, 5:33 AM CDTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence, Polk, Webster42 min
Jun 9, 6:05 AM CDTFlash Flood WarningSGFDade, Greene, Polk6 hr
Jun 9, 6:42 AM CDTFlash Flood Warning Considerable damage threatSGFDallas, Greene, Laclede, Polk, Webster6 hr
Jun 9, 7:07 AM CDTRiver Flood WarningSGFChristian, Stone34 hr
Jun 9, 7:30 AM CDTRiver Flood WarningSGFStone37 hr
Jun 9, 7:31 AM CDTFlash Flood WarningSGFTexas, Wright5 hr
Jun 9, 7:42 AM CDTRiver Flood WarningSGFSt. Clair, Vernon7 days
Jun 9, 7:55 AM CDTFlash Flood WarningSGFChristian, Douglas, Ozark5 hr
Jun 9, 8:32 AM CDTRiver Flood WarningSGFPulaski16 hr
Jun 9, 8:44 AM CDTAreal Flood WarningSGFBenton, Camden, Hickory, Morgan22 hr
Jun 9, 8:44 AM CDTAreal Flood WarningSGFBarton, Cedar, Dade, Hickory, Polk, St. Clair and 1 more22 hr
Jun 9, 10:23 AM CDTAreal Flood WarningSGFDade, Jasper, Lawrence21 hr
Jun 9, 11:01 AM CDTRiver Flood WarningSGFShannon35 hr
Jun 9, 11:01 AM CDTRiver Flood WarningSGFShannon50 hr
Jun 9, 1:42 PM CDTRiver Flood WarningSGFShannon28 hr

Nearby

Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.